# SDR UALA2012121007130

- Difficulty date: December 7, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 90,364 hours, 14,429 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 79563211
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEL LIGHT AT SEAT 9AB INOPERATIVE.  FOUNDED CONNECTOR DISCONNECTED.  RECONNECTED, CHECKS NORMAL.
